# SDR UF6A990532

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- Engine: Pwa PW126A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 158P36394
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT AND RIGHT FUEL SUPPLY TUBES HAS SEVERAL DENTS.  MAINTENANCE REMOVED AND REPLACED TUBES.  (M)
